Wait I'm so dumb.I can't believe I didn't realize/the doctor or nurse didn't either.I posted 3-4weeks ago about him giving me adipex.DUH!!!I have been taking1every other day(instead of every he said I could do it either way).Ok that's probably what's causing this surge of anxiety right???It lines up w/when it started and when I think about it its the2nd day when the anxiety gets bad.WHAT DO U THINK?Has to be that.(Ive lot18pounds this past3-4weeks though that's nice).
I've heard good things about valerian root. I have an unopened bottle, because I never needed them, so I can't speak from experience. There is another one called calm's forte. Might be worth a try. Try them for a few days before giving up. Sometimes it takes a few days of building up to work. An AD could help too. Do you feel depressed at all?
I take cymbalta.I attribute that to feeling better emotionally after less than10days off so much opiates.Im not gonna give up I have worked way too hard.I. am thinking its adipex(diet meds my doctor gave me last month.They don't give me energy but they give me no appetite and speed up my metabolism.I think that's why I'm all the sudden feeling awful,unmanageable anxiety the last3-4weeks.It makes sense.Im gonna call the doctor right now.I do need otc anxiety meds regaurdless though so please all recommendations r very appreciated.Thanx so much
I think it's the Adipex too!
Try Valerian Root. They must call it "nature's Valium" for a reason. ;)
18 pounds?? Wow! Are you eating at ALL?? LOL!
I can't speak from experience with anxiety from pills, but my boyfriend takes the dog on looooooong walks and takes a sleep aid - not sure the name..
Perhaps exercise? Yoga? It's not a pill but it will help. I have anxiety and often find that a mint oil applied to pressure points helps me. And chocolate :)
Drugs that depress the nervous system cause the brain to attempt to speed the nervous system back up to where it was previously. Those anxiety attacks and other symptoms are probably a result of that happening. The otc's have very little effect on slowing down the anxiety. If they did, who would bother to go to the doctor for the stronger Rx's.
@Vicki yup18pounds.I'm not a overeater to begin with as my MIL said something is going on u don't eat enough2keep a bird alive+keep gaining wieght that's when I talked2him.But no I haven't really been eating at all.I guess some people get energy from them I didn't at all.But no appetite at all.On thanksgiving I made a tiny plate4my2year old he didn't wanna eat then so I ate on half of the plate LOL after spending hours cooking.
Yup its the adipex talked2the doctor he thought the nurse told me it could cause anxiety/she thought he did.I threw them away.He prescribed them b4making me an appointment to pay over$100for a thyroid check.I need to I'm sure thats the real problem.haven't taken any since Sat. I should b ok n24-48hours.Im gonna call my husband2get valerian root on the way home.
@rich99:I have read+talked to a ton of people whole swear by otc anxiety remidies here.All/most of them were on prescription benzos so I wouldnt disregard that option w/o trying.I believe they may not work for some people but they seem to help for a lot of others.If what i said was accurate them that would mean no otc meds would help for pain thats why they prescribe opiates etc.I know the otc meds dont usually help as much as prescription but they do help.I take doans+other otc meds4pain.Im not pain free but they make my life functionable and Im off opiates,I take excedrin now1st whenever I get a headache b4I would just automatically take fironal.Went from taking60-90firnol a month to taking2-6a month.Thats huge.Try otc b4u count them out.
@boyfriendneedshelp:mint oil never heard of it but will Try it.I've had no apetite to eat chocolate LOL!!
@rich99:Most of us don't Try the natural remedies before seeing a doctor.I said I was experiencing anxiety(this was over6years ago n a different state)he said ur stressed,the lortabs will cause anxiety etc.He immediately gave me120-1mg xanax a month+bumped them2 2mg w/n3months.Never suggested any otc meds to try1st I didn't know they exsisted.He wouldn't suggest or prescibe AD meds.The Dr I have now is the only1who has ever cared about me+my well being.
Adipex must be why you're feeling so anxious. I would cry everytime I took one (I lost 45 pounds in 2 months, 9 years ago) I recommend Valerian Root w/ Melatonin. I'm 25 days clean today and I take one every other day, if I can't sleep.
I agree - don't dismiss the power of the valerian root and the melatonin (great for sleep) - and yoga, meditation, exercise - all are natural ways to reduce stress/anxiety. :)
About Cymbalta...Don't take Melatonin with that until you speak to your doctor. It's not recommended combined with an SSRI. The Valerian root is okay but you may get pretty sleepy...
Just looking out for you...
Thanx everyone.Vicki thank u so much about not taking melatonin w/the cymbalta.I wouldn't have ever thought anything natural could be an issue.
The doctor was trying that before me paying for thyroid test.I am thinking that's actually kind of dumb to give me something2help w/wieght loss w/o checking my thyroid1st but his intentions were good.
Btw ladies I was telling him NOT to count out otc/natural remedies.I hope n my post I explained that well
vicki - thank G-D you are here. :)
Oh please!! I think it's written on the bottle of Melatonin but not sure. Pretty much most of the amino acids that effect brain chemicals will interfere with an SSRI and not in a good way at all. See Seratonin Syndrome.
You were clear with him about the OTC's. Some people think the healthy stuff does nothing. That's okay. We know how good it can work and we're keeping the secret!
Oh no you don't !! Don't you pull that self-deprecating stuff with us!! NOT ALLOWED!! :)
HAHAHAHA! I'll do and pull anything I want!! LOL!
Going to dine now...FEEL BETTER Overopiates!
And yes, feel better overopiates! :) (sorry for the brief interruption there!)
I'm so sorry you are going through this.. I'm still tapering the xanax and getting quite an education regardinng benzodiazapines...
"Support and tips for managing anxiety and panic attacks" (I am going to send you a link ..so check your PM, ok?
It is not uncommon for people to have withdrawal symptoms a year after finishing tapering...in the benzo community they are called "waves." This fact alone is making me go slow and steady..initially I took a big jump..now I'm hoping by doing this real gradual that I may (a big MAY) avoid the worst of these protracted symptoms. ((((overopiates))) my thoughts, my prayers are with you.
I take Natural Balance Happy Camper capsules. Ingridients include passion flower, kava kava, elurthero(root), kola nut, english lavender and a few others. Really helps with my stress and anxiety.You can find it at any natural health store.
I just google possible adipex s/x
•chest pain, palpitations
•depression or severe changes in mood
•increased blood pressure
•nervousness or restlessness
•shortness of breath
•unusual swelling of the legs
Above I mentioned protracted w/d. I should also have stated that it can take 1-2 years for GABA receptors to normalize..and even some antibiotics and other meds. even supplements can effect these GABA receptors in a negative way while healing.
I was given Ativan many years ago and was prescribed 1 mg. 3 times a day, though I never even took them daily. When I went to try to see what my pain level was with no narcotics, I decided to give up the Ambien and the Ativan as well. I found the Valerian Root worked just as well as the Ativan did. And thanks to Vicki (my angel!!!) Alteril works pretty well for me for sleep.
I found the all natural things to be helpful for a lot of things, though, unfortunately for me, not for pain. I use a bunch of different things, lidoderm patches, prescription gels, etc. I also was put on Neurontin and had a disturbing side effect when I took the Valerian Root when the Neurontin got to a certain dosage. My doctors never heard of it, nor did the pharmacist, but the doctor did cut m back on the dosage of the Neurontin.
I hope you get some relief from stopping the one med and maybe trying the Valerian Root.
hey YOGI HAS A WEB SIT AND YOU CAN ORDER ON LINE just google yogi kava relaxing tea itb runs 5 bucks a box and they ship in about 5 daysgo to there web site,,,,,,,,,,,,Gnarly